Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Identities in the theory of conformal mapping


Authors: P. R. Garabedian and M. Schiffer
Journal: Trans. Amer. Math. Soc. 65 (1949), 187-238
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0028944-8
MathSciNet review: 0028944
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, Partial differential equations, Brown University Publications, Providence, 1941.
  • [2] S. Bergman and M. Schiffer, A representation of Green's and Neumann's functions in the theory of partial differential equations of second order, Duke Math. J. vol. 14 (1947) pp. 609-638. MR 0022291 (9:187a)
  • [3] B. Epstein, Some inequalities relating to conformal mapping upon canonical slit-domains, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 813-819. MR 0022259 (9:180f)
  • [4] H. Groetzsch, Ueber die Verzerrung bei schlichter konformer Abbildung mehrfach zusammenhaengender schlichter Bereiche III, Berichte der Saechsische Akademie der Wissenschaften, Leipzig, vol. 83 (1931) pp. 283-297.
  • [5] -, Ueber das Parallelschlitztheorem der konformen Abbildung schlichter Bereiche, Berichte der Saechsischen Akademie der Wissenschaften, Leipzig, vol. 84 (1932) pp. 15-36.
  • [6] H. Grunsky, Neue Abschaetzungen zur konformen Abbildung ein- und mehrfach zusammenhaengender Bereiche, Schriften des mathematischen Seminars und des Instituts für angewandte Mathematik an der Universität Berlin vol. 1 (1932) pp. 94-140.
  • [7] -, Koeffizientenbedingungen fuer schlicht abbildende meromorphe Funktionen, Math. Zeit. vol. 45 (1939) pp. 29-61. MR 1545803
  • [8] K. Hensel and G. Landsberg, Theorie der algebraischen Functionen einer Variabeln und ihre Anwendung auf algebraische Kurven und algebraische Integrale, Leipzig, 1902.
  • [9] M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. (2) vol. 44 (1938) pp. 432-449.
  • [10] -, Variation of the Green function and theory of the $ p$-valued functions, Amer. J. Math. vol. 65 (1943) pp. 341-360. MR 0007925 (4:215c)
  • [11] -, The span of multiply connected domains, Duke Math. J. vol. 10 (1943) pp. 209-216. MR 0008259 (4:271a)
  • [12] -, Hadamard's formula and variation of domain functions, Amer. J. Math. vol. 68 (1946) pp. 417-448. MR 0018750 (8:325a)
  • [13] -, The kernel function of an orthonormal system, Duke Math. J. vol. 13 (1946) pp. 529-540. MR 0019115 (8:371a)
  • [14] -, An application of orthonormal functions in the theory of conformal mapping, Amer. J. Math. vol. 70 (1948) pp. 147-156. MR 0023339 (9:341d)
  • [15] E. Schottky, Ueber die konforme Abbildung mehrfach zusammenhaengender ebener Flaechen, J. Reine Angew. Math. vol. 83 (1877) pp. 300-351.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0028944-8
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society